Once an insider and advocate for the falsely named “affirmation practices, the queer woman has released a detailed article exposing the dark deeds that rob children of health, well-being, sexual function and fertility.
I am a 42-year-old St. Louis native, a queer woman, and politically to the left of Bernie Sanders. My worldview has deeply shaped my career. I have spent my professional life providing counseling to vulnerable populations: children in foster care, sexual minorities, the poor.
She worked at the Washington University School of Medicine Division of Infectious Diseases with teens and young adults who were HIV positive. In 2018 that led her to become a case manager at The Washington University Transgender Center at St. Louis Children's Hospital.
The center’s working assumption was that the earlier you treat kids with gender dysphoria, the more anguish you can prevent later on. This premise was shared by the center’s doctors and therapists. Given their expertise, I assumed that abundant evidence backed this consensus.
During her four years in the position she saw approximately 1000 young people, “the majority of them received hormone prescriptions that can have life-altering consequences—including sterility.”
The whistle-blower left the position last year claiming “the American medical system is treating these patients is the opposite of the promise we make to “do no harm.” Instead, we are permanently harming the vulnerable patients in our care.”
Her claims include a lack of formal protocols and a failure to address co-morbidities such as depression, anxiety, ADHD, eating disorders, obesity.
She also saw a dramatic rise in the number of children suffering from the confusion induced by the trans trend.
Her description of what happens to the girls placed on testosterone is alarming.
When a female takes testosterone, the profound and permanent effects of the hormone can be seen in a matter of months. Voices drop, beards sprout, body fat is redistributed. Sexual interest explodes, aggression increases, and mood can be unpredictable. Our patients were told about some side effects, including sterility. But after working at the center, I came to believe that teenagers are simply not capable of fully grasping what it means to make the decision to become infertile while still a minor.
The account of a boy placed on a feminising drug is equally distressing.
Bicalutamide is a medication used to treat metastatic prostate cancer, and one of its side effects is that it feminizes the bodies of men who take it, including the appearance of breasts. The center prescribed this cancer drug as a puberty blocker and feminizing agent for boys. As with most cancer drugs, bicalutamide has a long list of side effects, and this patient experienced one of them: liver toxicity. He was sent to another unit of the hospital for evaluation and immediately taken off the drug. Afterward, his mother sent an electronic message to the Transgender Center saying that we were lucky her family was not the type to sue.
A 17 year old girl on testosterone experienced heavy bleeding after engaging in sexual intercourse and others ended up with terrible chafing.
She said she was bleeding from the vagina. In less than an hour she had soaked through an extra heavy pad, her jeans, and a towel she had wrapped around her waist. The nurse at the center told her to go to the emergency room right away.
We found out later this girl had had intercourse, and because testosterone thins the vaginal tissues, her vaginal canal had ripped open. She had to be sedated and given surgery to repair the damage. She wasn’t the only vaginal laceration case we heard about.
Other girls were disturbed by the effects of testosterone on their clitoris, which enlarges and grows into what looks like a microphallus, or a tiny penis. I counseled one patient whose enlarged clitoris now extended below her vulva, and it chafed and rubbed painfully in her jeans. I advised her to get the kind of compression undergarments worn by biological men who dress to pass as female. At the end of the call I thought to myself, “Wow, we hurt this kid.”
She said parents who consent to medical interventions for their children are signing them up for a lifetime of blood pressure medication, cholesterol medication, and perhaps sleep apnea and diabetes.
The long list of stories is distressing to read.
Binary spokeswoman Kirralie Smith said more people need to speak out.
“Too many people are ignorant of what puberty blockers and cross-sex hormones do to a young person’s body,” she said.
“Most are unaware of the activism that takes place in gender clinics at the expense of underlying issues.
“The whole industry needs to be blown wide open and investigated thoroughly.
“Children’s lives are being put at risk for the sake of an ideological agenda.”
Do you like this page?